Translator Disclaimer
December 1980 Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation
Svante Janson
Duke Math. J. 47(4): 959-982 (December 1980). DOI: 10.1215/S0012-7094-80-04755-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • December 1980
Back to Top